# SDR FDEA201312283058

- Difficulty date: December 28, 2013
- Submitted: December 31, 2013
- Operation: Air carrier
- Aircraft: N969FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28164
- Aircraft time: 64,979 hours, 19,693 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Structure
- Part number: 111N31024
- Condition: Corroded
- Location: Fuel Cell
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 962 - 978, RBL 50 - 65 CENTER FUEL TANK UPPER SKIN FOUND CORRODED. REPAIRED IAW EA F-5730 T0 303250A PART 1.
